Pseudopapilledema in a pediatric kidney transplant recipient


BİLGİNER Y. , Haliloglu G., Kadayifcilar S., Bakkaloglu A., Besbas N.

PEDIATRIC TRANSPLANTATION, cilt.14, 2010 (SCI İndekslerine Giren Dergi) identifier identifier identifier

Özet

IIH is a syndrome of increased intracranial pressure characterized by headache, visual disturbance, papilledema with normal cranial neuroimaging. It is associated with many factors in childhood. From the renal perspective renal insufficiency, chronic dialysis, steroid treatment, and recombinant human growth hormone have been associated with IIH. It has also been described in pediatric recipients several months to years following kidney transplantation. In this study, we present a pediatric kidney transplant recipient receiving CyA, prednisone, and mycophenolate mofetil who was discovered to have pseudopapilledema during routine ophthalmological examination. He had no additional signs of increased intracranial pressure. Awareness of possible side effects in the follow-up of these patients may improve management of these children.